RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2010, Volume 379, Pages 103–141 (Mi znsl3840)  

This article is cited in 1 scientific paper (total in 1 paper)

Adiabatic almost-periodic Schrödinger operators

A. A. Fedotov

St. Petersburg State University, Faculty of Physics, St. Petersburg, Russia

Abstract: In this review we describe spectral results for an one-dimensional almost-periodic Schrödinger operator with two periods, one of the periods being much larger, than the second one. Bibl. 35 titles.

Key words and phrases: almost periodic Schrödinger operator, periodic operator, adiabatic perturbation, absolutely continuous spectrum, singular spectrum, Anderson transitions, level repulsion.

Full text: PDF file (1294 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2011, 173:3, 299–319

UDC: 517
Received: 12.10.2010

Citation: A. A. Fedotov, “Adiabatic almost-periodic Schrödinger operators”, Mathematical problems in the theory of wave propagation. Part 39, Zap. Nauchn. Sem. POMI, 379, POMI, St. Petersburg, 2010, 103–141; J. Math. Sci. (N. Y.), 173:3 (2011), 299–319

Citation in format AMSBIB
\Bibitem{Fed10}
\by A.~A.~Fedotov
\paper Adiabatic almost-periodic Schr\"odinger operators
\inbook Mathematical problems in the theory of wave propagation. Part~39
\serial Zap. Nauchn. Sem. POMI
\yr 2010
\vol 379
\pages 103--141
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl3840}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2011
\vol 173
\issue 3
\pages 299--319
\crossref{https://doi.org/10.1007/s10958-011-0252-7}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79952249221}


Linking options:
  • http://mi.mathnet.ru/eng/znsl3840
  • http://mi.mathnet.ru/eng/znsl/v379/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Fedotov, “Monodromization method in the theory of almost-periodic equations”, St. Petersburg Math. J., 25:2 (2014), 303–325  mathnet  crossref  mathscinet  zmath  isi  elib
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:216
    Full text:79
    References:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020